# SDR VNAA2013062800019

- Difficulty date: June 28, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 22,570 hours, 22,802 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 706010
- Part serial: 1457
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STAB TRIM CAUTION MESSAGE AND RUNAWAY DURING CLIMB.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED HSTCU (HORIZONTAL STABILIZER TRIM CONTROL UNIT), CLEANED MACH TRIM SWITCH AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
